# SDR FDEA201601280364

- Difficulty date: January 28, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 70,126 hours, 24,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36501
- Condition: Dented
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED, BS 780, STRINGERS 15 - 16L.  EVALUATED DENT IAW SRM 53-00-01-1A FIG 101 SH 4.  REPAIRED SKIN DAMAGED AREA IAW SRM 53-00-01 FIG 201 REPAIR 16.  THIS IS A CATEGORY B REPAIR.  DENT WAS OUT OF LIMITS IAW SRM 53-00-01-1A FIG 101 SH 4.  MAJOR REPAIR.
